# SDR ASAA2015060912044

- Difficulty date: June 9, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,624 hours, 7,597 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, OIL FILTER BYPASS LIGHT ILLUMINATED ON NR 1 ENGINE ALL OTHER INDICATIONS NORMAL.  ACFT GROUNDED. PARTIALLY REMOVED NR 1 OIL SCAVENGE FILTER BOWL, DURING REMOVAL BOWL THREADS SEIZED ON HOUSING, REF MM 79-21-06. COMPLETED REMOVAL OF NR 1 ENG OIL SCAVENGE FILTER ASSY AND INSTALLED REF AMM TASK 79-21-04. INSTALLED DIFFERENTIAL PRESSURE SWITCH CLOGGING TRANSMITTER TASK 79-21-07 AND NEW FILTER ASSY IN BOWL.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  EMCS CDU BITE NO FAULTS IAW AMM 79-21, TASK 806 & TABLE 71-00-00, NO BY PASS LIGHT NOTED NR 1 ENGINE.
